# SDR DL73E982397

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Worn
- Location: Hyd Tank
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INITIAL DESCENT THRU FL31, GOT LOW PRESSURE LIGHT ON A-HYD SYSTEM AND ELEV FEEL LIGHT.  SYS-A HYD PRESSURE WAS ZERO AND HYD QTY WAS LOW.  FOLLOWED POM PROCEDURES.  ON GROUND HYD QTY APPEARED NORMAL.  SERVICED HEAD PRESSURE AND CHANGED FILTERS AND CHECKED VALVE.
